# SDR SIMA202007076001

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N275NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000780
- Aircraft time: 3,387 hours, 2,148 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT & RT BRAKE FAULT AT CRUISE,  RESET IAW QRH COMPLEATED 7.3.13.3349.  DECLARED AN EMERGENCY DUE TO BRAKE FAIL MESSAGES. LANDED.  INFO TO MX NOTED MOC 135181
